# SDR ABXA9800636

- Difficulty date: July 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46097
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Drag Link
- Part number: 5759112501
- Condition: Worn
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RED GEAR UNSAFE LIGHT ILLUMINATED DURING GEAR UPLATCH CHECK ACCOMPANIED BY NOT LATCHED LIGHT ON LEFT GEAR.  RECYCLED GEAR, NO HELP.  REPLACED WORN DRAG LINK KNUCKLES ON LEFT AND RIGHT GEAR IAW DC8 MM 32-11-03.  OPS CHECKED GOOD.
